# SDR SWAA2022030179106

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 31,662 hours, 14,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT COVE FROM FWD OVERWING EXIT ON FOS SIDE NOT ATTACHED / [01] RESECURED EXIT SIGN IAW AMM 33-51-01. AC OK FOR SERVICE
